MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PAT VE 29 MM DIA; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PAT VE 29 MM DIA; PROSTHESIS, KNEE
Catalog Number 42540200029
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown - unknown femoral component - unknown.Unknown - unknown articular surface - unknown.Unknown - unknown tibial component - unknown.66056768 - palacos r+g fast - 68261370.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Approximately 6 months post-op, the patient was experiencing anterior knee discomfort and the surgeon deemed that the patella wasn't seated properly from x-rays.The surgeon noted that this most likely occurred during the primary surgery, potentially from the cement curing too fast.Subsequently, the patient was revised.During the revision, the surgeon confirmed that there was no loosening with their hands and with attempts to move with surgical instruments.There were no other malfunctions noted to the patella prior to or during surgery.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ALL POLY PAT VE 29 MM DIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23716027
Report Number0002648920-2025-00337
Device Sequence Number21058033
Product Code MBH
UDI-Device Identifier00889024247680
UDI-Public(01)00889024247680(17)280923(10)66241155
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42540200029
Device Lot Number66241155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexUnknown
Patient Weight80 KG